# SDR KNNA9777232010MIA

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,974 hours, 55,214 cycles
- Engine: Pwa JT8D9A
- Engine time: 53,885 hours, 51,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 1 LEFT ENGINE DUE TO LOSS OF OIL PRESSURE AND OIL QUANTITY INFLIGHT.  MX FOUND LOOSE OIL LINE DURING TROUBLESHOOTING PROBLEM.
